# SDR CHQA20131207465

- Difficulty date: December 7, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 30,846 hours, 25,482 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 16,072 hours, 15,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14521805409
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 72 WAS FOUND TO BE DENTED AT STRINGER 16R.  THE FRAME WAS REPAIRED IAW SRM 51-40-02.
